# SDR CA021107003

- Difficulty date: November 4, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 26,456 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Failed
- Location: Nr 1
- Part time: 25,377 hours, 30,394 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURNBACK DUE TO FAILURE OF NR 1 DC GENERATOR DURING CLIMB OUT. STARTER/GENERATOR REPLACED.
